# SDR SWAA2022012540162

- Difficulty date: June 6, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 54,271 hours, 31,672 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER UPPER SLIDER PLATE CRACKED / REMOVED DAMAGED SLIDE PLATE ON L/H HORIZONTAL STAB AND REPLACED WITH NEW SLIDE PLATE PER AMM 53-31-31-400-801
